# SDR SWAA2022091552897

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8760L
- Make and model: Boeing 737-8
- Aircraft serial: 67213
- Aircraft time: 770 hours, 353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/E DOOR SLIDE EMERGENCY LT INOP / [01] RELAMPED A/E DOOR SLIDE EMER LT PER AMM 33-51-04.
